Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The manifolds with nonnegative Ricci curvature and collapsing volume

Author: Huashui Zhan
Journal: Proc. Amer. Math. Soc. 135 (2007), 1923-1927
MSC (2000): Primary 53C20
Published electronically: February 6, 2007
MathSciNet review: 2286105
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a complete noncompact $ n$-manifold with collapsing volume and $ Ric\geq 0$ . The paper proves that $ M$ is of finite topological type under some restrictions on volume growth.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C20

Retrieve articles in all journals with MSC (2000): 53C20

Additional Information

Huashui Zhan
Affiliation: School of Sciences, Jimei University, Xiamen 361021, People’s Republic of China

PII: S 0002-9939(07)08742-4
Keywords: Riemannian manifold, nonnegative Ricci curvature, finite topological type, collapsing volume.
Received by editor(s): September 25, 2005
Received by editor(s) in revised form: April 3, 2006
Published electronically: February 6, 2007
Additional Notes: The paper is supported by NSF of China (10571144), NSF of Fujian Province (2005J037) and NSF of Education Department of Fujian province (JA05296), China
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.